×

On the formula for the permutation of functions of operators representing a Lie algebra. (English. Russian original) Zbl 0308.17003

Funct. Anal. Appl. 7, 236-237 (1974); translation from Funkts. Anal. Prilozh. 7, No. 3, 81 (1973).

MSC:

17B15 Representations of Lie algebras and Lie superalgebras, analytic theory
22E60 Lie algebras of Lie groups
47A10 Spectrum, resolvent
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] S. G. Krein and A. M. Shikhvatov, ”Linear differential equations on a Lie group,” Funktsional’. Analiz i Ego Prilozhen.,4, No. 1, 52-61 (1970).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.